# SDR SWAA2024040357800

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND LBL45 FWD GALLEY AND LAV 2024-164829<[01] REPLACED INTERCOSTAL-WEB LOCATED BETWEEN STA312 TO STA328 AND LBL45 FWD GALLEY AND LAV IAW B737-700 DWG 141A5400 ;SHEET 26 REV -; AND SRM 51-40-02 AND SRM 51-10-02 ITEM 9.   SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTIVE ACTION CERTIFIED
